On gr*-Closed Sets in a Topological Spaces

International Journal of Mathematical Trends and Technology (IJMTT)          
© 2014 by IJMTT Journal
Volume-6 Number-2                          
Year of Publication : 2014
Authors : K. Indirani , P. Sathishmohan , V. Rajendran


K. Indirani , P. Sathishmohan , V. Rajendran. "On gr*-Closed Sets in a Topological Spaces", International Journal of Mathematical Trends and Technology (IJMTT). V6:142-148 February 2014. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

The aim of this paper is to introduce the concept of generalized regular star closed sets and study some of its properties.


[1] D. Andrijevic, Semi-preopen sets, Mat. Vesnik, 38(1) (1986), 24-32.
[2] S.P. Arya and T. Nour, Characterizations of s-normal spaces, Indian J.Pure.Appl. Math., 21(8) (1990), 717-719.
[3] K. K. Azad, On fuzzy semi continuity, fuzzy almost continuity and fuzzyweakly continuity, Jour. Math. Anal. Appl., 82(1981), 14-32.
[4]P. Bhattacharya and B.K. Lahiri, Semi-generalized closed sets in topology, Indian J.Math., 29(3) (1987), 375-382.
[5] S. Bhattacharya, On generalized regular closed sets, Int. J. Contemp. Math. Sciences, Vol. 6, 201, no. 145-152.
[6] J. Dontchev, On generalizing semi-preopen sets, Mem.Fac.Sci.Kochi Univ.Ser.A, Math., 16(1995), 35-48.
[7] N. Levine, Semi-open sets and semi-continuity in topological Spaces, Amer.Math.Monthly, 70(1963), 36-41.
[8] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19(2) (1970), 89-96.
[9] H. Maki, R. Devi and K. Balachandran, Associated topologies of generalized α-closed sets and α-generalized closed sets, Mem.Fac.Sci.Kochi Univ.Ser.A, Math., 15(1994), 51-63.
[10] H. Maki, R. Devi and K. Balachandran, Generalized α-closed sets in topology, Bull. Fukuoka Univ.Ed.Part III, 42(1993), 13-21.
[11] H. Maki, J. Uniehara and T. Noiri, Every topological Spaces in pre-T1/2, Mem.Fac.Sci.Kochi Univ.Ser.A, Math., 17(1996). 33-42.
[12] A.S. Mashhour, M.E. Abd EI-Monsef and S.N. EI-Deeb, On Pre-Continuous and weak Pre- continuous mappings, Proc. Math. And Phys. Soc. Egypt, 53(1982), 47-53.
[13] A.S. Mashhour, I.A. Hasanein and S.N. EI-Deep, α-continuous and α-open mappings, Acta. Math. Hung., 41(3-4) (1983), 213-218.
[14] O.Njastad, On some classes of nearly open sets, Pacific J.Math., 15(1965), 961-970.
[15] N. Palaniappan and K. C. Rao, Regular generalized closed sets, Kyungpook Math 33(2) (1993), 211-219.
[16] M. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41(1937), 374-481.
[17] M.K.R.S Veerakumar, Between closed sets and g-closed sets, Mem.Fac.Sci.Kochi Univ.Ser.A, Math., 21(2000), 1-19.

rg-closed set, gr-closed sets, gr*-closed set, gr*-open set.